Aa
A
A
Close
Avatar universal

Clonidine and weight gain?

My consultant is talking about putting me on Clonidine, and being a steroid based drug does this mean everyone will put on weight?
I can't have beta blockers as I also have asthma, so I realise my options are limited, but I really can't cope with weight gain, mentally or physically.

Any advice would be helpful as I'm totally in the dark as far as high BP goes.
Cancel
1 Answers
Page 1 of 1
Avatar universal
I have not had any weight gain and have not heard about that problem in the research I did.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
High Blood Pressure / Hypertension Community Resources
Top Healthy Living Answerers